# SDR R61A201410031103

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: 17039613401
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING AFT PYLON MOVEABLE FAIRING ADJ LINK UPPER BEARING IS CORRODED.  MX R & R RT WING AFT PYLON MOVEABLE FAIRING ADJUSTED LINK UPPER BEARING IAW AMM 54-50-23, P/N 170-39613-401.
